RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 5  


On computer-algebra procedures for linear least squares problems with linear inequality constraints
Kh. D. Ikramov, M. Matin far
771
Jump determination for an original function by using its Laplace transform
V. M. Ryabov
777
Cubature formulas of high trigonometric accuracy
M. V. Noskov, H. J. Schmid
786
Regularized prediction method for solving variational inequalities with an inexactly given set
A. S. Antipin, F. P. Vasil'ev
796
An iteratively regularized gradient method for solving nonlinear irregular equations
A. B. Bakushinskii
805
Experimental analysis of pseudorandom number generators by means of a new statistical test
V. A. Monarev, B. Ya. Ryabko
812
Finding a response matrix for a discrete linear dynamic stochastic system
R. S. Martynov, Yu. M. Nechepurenko
817
Iteration algorithm for projecting a point on a nonconvex manifold in a normed linear space
A. M. Dulliev, V. I. Zabotin
827
On the unimodality of simple Gaussian mixtures
N. N. Aprausheva, S. V. Sorokin
831
On the efficient computation of asymptotically sharp estimates for local and global errors in multistep methods with constant coefficients
G. Yu. Kulikov, S. K. Shindin
840
Inverse problems of source determination for the two-dimensional Poisson equation
V. V. Solov'ëv
862
Multicomponent splitting method for first-order evolution equations
A. S. Petrusëv
872
Special grid approximations for the transport equation in strongly heterogeneous media with the $(x,y)$-geometry
O. V. Nikolaeva
883
Numerical solution of the Bogoyavlenskii kinetic equation and the Lotka–Volterra system with diffusion
Yu. V. Bibik, S. P. Popov, D. A. Sarancha
904
Correctness and stabilization of solutions to boundary value problems of chemotaxis
V. A. Tupchiev, N. A. Fomina
917
Numerical approximation of contact problems of fluid filtration
Y. V. Gubkina, V. N. Monakhov
944
Mathematical modeling of a supernova explosion on a parallel computer
A. Ya. Kalinov, S. A. Klimov, M. A. Posypkin, G. I. Savin, S. D. Ustyugov, V. M. Chechëtkin, B. M. Shabanov
953
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020